MAUDE Adverse Event Report: NEOTECH PRODUCTS LLC NEOTECH PRODUCTS; NEOLEAD

NEOTECH PRODUCTS LLC NEOTECH PRODUCTS; NEOLEAD
Model Number N301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 06/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Chest excoriation and redness.
 
Additional Manufacturer Narrative
We received 3 letters (mw5111256, mw5111257, mw5111259) from fda that one hospital reported 3 skin reactions while using ecg electrodes.In two of the reports the mentioned lot number did not exist.We have conducted skin irritation/sensitization testing for both hydrogel and hydrocolloid sections of the ekg electrode in accordance with the guidelines of the international organization for standardization 10993 part 10.The results were categorized as negligible.Based on the clinical information provided and the supplier test results we were not able to determine a definitive cause for the reported incidence.Possible causes that could not be ruled out include malfunction of the monitoring device, acrylic skin sensitivity, and/or hyper-reactivity of the infant's immature skin/immune system.Per complaint ratio calculation this incident seems to be rare to happen.This line of product has a compatibility test and result (b)(4) on file.This complaint will be monitored for trending purposes and has been added to the related logs and charts.

Brand Name
NEOTECH PRODUCTS
Common Device Name
NEOLEAD
Manufacturer (Section D)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
Manufacturer (Section G)
NEOTECH PRODUCTS LLC
28430 witherspoon parkway
valencia CA 91355
Manufacturer Contact
ben mahajan
28430 witherspoon parkway
valencia, CA 91355
6617757466
MDR Report Key15442269
Report Number2025917-2022-00010
Device Sequence Number14607928
Product Code DRX
UDI-Device Identifier00812594011054
UDI-Public00812594011054
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A#S-P#N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2025
Device Model NumberN301
Device Catalogue NumberN301
Device Lot Number2022-9003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown